# SDR SWAA2022021704924

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR BOARD SUPPORT STA. 887 STR 25R TO 25L HAS CORROSION (MARKED) / EVALUATED CORROSION; NO LIMITS FOUND. PART TO BE REPLACED IAW SRM 51-10-02-0G-0 (9) FABRICATED NEW AFT CARGO FLOOR BOARD SUPPORT LOCATED AT STA 887 STR 25R TO 25L FROM BAL 1505-100543# 7075-T6511 LOT #5069212-1 IAW DWG 146A9401 REV C; AMM 51-21-41-370-802 AND 51-21-72-370-804. SRM 53-60-53-01-2 57403U 07/30/2018 SWITCHED OUT DAMAGED FLOOR BOARD SUPPORT 'TEE' WITH FABRICATED REPLACEMENT 'TEE' ON PARTS STORAGE SHELF; 20325C 20AUG18
